local existence and global uniqueness in one dimensional nonlinear hyperbolic inverse problems
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 593-606
Printed December 1, 2002
Jongsung Choi
Yonsei University
Abstract : We prove local existence and global uniqueness in one dimensional nonlinear hyperbolic inverse problems. The basic key for showing the local existence of inverse solution is the principle of contracted mapping. As an application, we consider a hyperbolic inverse problem with damping term.
Keywords : nonlinear hyperbolic inverse problems, local existence, global uniqueness, the principle of contracted mapping
MSC numbers : 35R30, 35L70
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd